ITP OpenIR  > 理论物理所SCI论文
DIFFERENTIAL-CALCULUS ON QUANTUM MATRIX LIE-GROUPS
WU, K; ZHANG, RJ; WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
1992
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号17期号:3页码:331-342
摘要Following the discussions on quantum groups by Reshetikhin, Takhadshyan and Faddeev, we thoroughly studied the differential calculus on quantum groups, and obtained the explicit expressions in the case of SL(q)(2). We also compared our results with those of Woronowicz and Podles under the restriction of SL(q)(2) to SU(q)(2).
部门归属CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA
关键词Pseudogroups
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11265
专题理论物理所SCI论文
通讯作者WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
WU, K,ZHANG, RJ,WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.. DIFFERENTIAL-CALCULUS ON QUANTUM MATRIX LIE-GROUPS[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1992,17(3):331-342.
APA WU, K,ZHANG, RJ,&WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA..(1992).DIFFERENTIAL-CALCULUS ON QUANTUM MATRIX LIE-GROUPS.COMMUNICATIONS IN THEORETICAL PHYSICS,17(3),331-342.
MLA WU, K,et al."DIFFERENTIAL-CALCULUS ON QUANTUM MATRIX LIE-GROUPS".COMMUNICATIONS IN THEORETICAL PHYSICS 17.3(1992):331-342.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
DIFFERENTIAL-CALCULU(395KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[WU, K]的文章
[ZHANG, RJ]的文章
[WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[WU, K]的文章
[ZHANG, RJ]的文章
[WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[WU, K]的文章
[ZHANG, RJ]的文章
[WU, K , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。